Weight Loss

Weight loss refers to the reduction of your total body mass, which can be either intentional or unintentional. Unintentional weight loss can be due to any underlying health condition like muscle atrophy, malnutrition, cancer, etc. Intentional weight loss is called slimming.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the role of hydration in weight loss?

Query: Hello doctor, What is the role of water intake in weight loss? Do dieters tend to overlook one of the easiest weight-loss techniques i.e. drinking enough water? What is the role of hydration in weight loss? Is taking eight glasses of water necessary and suggest a way to help the people to adopt sma...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Welcome to icliniq.com. Hydration is important as the body is made of 60-70 % of water. Intracellular hydration is very important and it is often ignored. It can lead to cell death and takes longer recovery times in long term injuries of tendons and ligaments. Drink enough water to keep you...  Read Full »

Why is bilirubin level 1.4 for three months?

Query: Hi doctor, Three months back, I started feeling feverish, but thermometer readings were normal. I went to a doctor and he ran a series of tests. Everything came out fine, except mild hepatomegaly and elevated conjugated bilirubin. My bilirubin is elevated consistently for the past three months (tota...  Read Full »


Dr. Bindiya Thakkar

Diabetologist, Endocrinologist

Answer: Hi, Welcome to icliniq.com. I have gone through your laboratory reports (attachments removed to protect patient identity). All values are excellent, except total bilirubin which is at upper normal level which could be due to fatty liver. I would suggest you to avoid fatty and spicy foods as well ...  Read Full »

Why is there no weight gain in a TB patient even after taking drugs for more than a month?

Query: Hello doctor, My father is diagnosed with TB of lungs and the infection spreads to the stomach. He suffered from ascites as well, but the ascites got cured after antibiotic treatment. He is been on TB drugs from the last one month and 20 days but he is not gaining weight. He lost a lot of weight i...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. TB (Tuberculosis) is a chronic disease. He would have had TB for many years but diagnosed recently. So, TB would have caused damage to the body for a long time and that is the reason for his weight loss. Weight gain will be slow and gradual only. But what baffles m...  Read Full »

Why am I always hungry and thirsty?

Query: Hello doctor, I am a 19 year old female. My height is 5 feet and 6 inches, and my weight is 160. For the past month, I have been experiencing weight loss, increased hunger, increased thirst, and frequently need to go to the bathroom to pee out large amounts. My skin has become dry. I have also lost...  Read Full »


Dr. Pratik Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hello doctor, Welcome to icliniq.com. All of these symptoms, along with weight loss and dry skin point to diabetes. Polyphagia refers to excessive hunger or increased appetite. Polydipsia refers to increased thirst. Polyuria refers to increased urination. .I suggest you screen yourself for blood sug...  Read Full »

What are the disadvantages of drinking honey with hot water?

Query: Hello doctor, Every morning I used to take hot water with honey and lemon. Can it have any side effects if I keep taking it for so long? Does it help to reduce body weight?  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Thanks for your query on this platform. No, it will not have any side effects. Neither will it reduce your body weight but, it will help to detoxify your body. If you have to lose weight then you should decrease calorie intake in your diet and...  Read Full »

I have painful bowel movement with weight loss. Please help.

Query: Hello doctor, I have been sick for a month, lost weight, cannot eat, no energy. Left side is killing me when I have bowel movement. Yesterday, it looked like spiders, I am serious. I have no energy to get out of bed. Can you help me, please?  Read Full »


Dr. Vandana Andrews

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You mean you have noticed weight loss because you have lack of appetite. You cannot concentrate, you are feeling weak, cannot even get out of your bed. Your left side of body pains when you defecate, your abdomen pains. You have been having lose stool. If I got you right ...  Read Full »

Is it normal to skip food often by a 14-year-old?

Query: Hello doctor, I am worried about my daughter. She is 14 years old and suffers from anxiety, often triggered by being in a crowd or busy environment. In recent months she has started avoiding food. She skips breakfast and then does not eat lunch at school. She will, however, eat her tea at home. Eve...  Read Full »


Dr. Amit Jauhari

General Medicine Physician, Internal Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Teenagers go through difficult phases of mental, emotional and physical growth. It is really good that as a parent you are paying full attention, now here are some suggestions. Do not be critical of your child's behavior. Gently try to introduce the idea that health and...  Read Full »

I am hypertensive and overweight. How can I reduce my weight?

Query: Hello doctor, I am a 42-year-old male. My blood pressure is 158/107. I have been on blood pressure medications for some time now. I no longer have medical insurance. I was on Hydrochlorothiazide, Lisinopril 12.5/20. I was supposed to get medical benefits but my job has not given me them. The proble...  Read Full »


Dr. Mashfika N Alam

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read through your post and it seems like you really need to take the medications to keep your blood pressure in control. Particularly since the diastolic is quite high. If it is not controlled it can lead to complications like heart attack, stroke and kidney fail...  Read Full »

Can weight loss, sweating and palpitation be due to hyperthyroidism?

Query: Hello doctor, I am 46 years old male, weighing 67 kg, height 176 cm. Current symptoms are weight loss (lost about 5 kg in one month), feeling hot. Sweating, problems falling asleep, difficulty focusing on one task, forgetfulness, change in bowel habits (experiencing loose motion sometimes), palpita...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. From what you have mentioned and from the reports you have attached (attachment removed to protect patient identity), it appears that you have thyroiditis. Your results show that you have hyperthyroidism but not so bad but your scan results suggest thyroiditis which ...  Read Full »

I am type 2 diabetic and keep losing weight. Please help.

Query: Hello doctor,I am a type 2 diabetic for four years. I was diagnosed at a very high level (520) and have been on a low carbohydrate diet ever since and managing it. I have lost all my body fat and at 6 % body fat right now. I take 1000 mg Metformin once a day and Farxiga once a day. My goal is to ga...  Read Full »


Dr. Syed Abdul Kader

Endocrinologist

Answer: Hello, Welcome to icliniq.com. Metformin is weight neutral or may cause mild weight loss. Fargixa, which is Dapagliflozin, causes weight loss and some dehydration. So you can omit Fargixa, and take Sitagliptin, Metformin combination, e.g. Janumet XR 50/1000 once a day. Try the suggested regimen an...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.